Works matching DE "NONLINEAR operators"
Results: 1537
CLASSES OF FUNCTIONS WITH IMPROVED ESTIMATES IN APPROXIMATION BY THE MAX-PRODUCT BERNSTEIN OPERATOR.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 3, p. 249, doi. 10.1142/S0219530511001856
- By:
- Publication type:
- Article
EXISTENCE THEOREMS OF POSITIVE SOLUTIONS FOR FOURTH-ORDER FOUR-POINT BOUNDARY VALUE PROBLEMS.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 1, p. 71, doi. 10.1142/S0219530504000254
- By:
- Publication type:
- Article
Solutions of stochastic partial differential equations as extremals of convex functionals.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 109, n. 1/2, p. 127, doi. 10.1007/s10474-005-0237-4
- By:
- Publication type:
- Article
Properties of the normed cone of semi-Lipschitz functions.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 1/2, p. 55, doi. 10.1007/s10474-005-0208-9
- By:
- Publication type:
- Article
Existence results for systems of strong implicit vector variational inequalities.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 103, n. 4, p. 265, doi. 10.1023/B:AMHU.0000028828.52601.9e
- By:
- Publication type:
- Article
Fixed point theorems in locally convex spaces.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 4, p. 345, doi. 10.1023/A:1022842429470
- By:
- Publication type:
- Article
Efficient algorithms for multiscale modeling in porous media.
- Published in:
- Numerical Linear Algebra with Applications, 2010, v. 17, n. 5, p. 771
- By:
- Publication type:
- Article
An asymptotic preserving scheme for the shallow‐water equations with Manning friction using viscous correction of the HLL scheme.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 5, p. 3919, doi. 10.1002/num.23030
- By:
- Publication type:
- Article
Finding multiple solutions to elliptic systems with polynomial nonlinearity.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 5, p. 1074, doi. 10.1002/num.22465
- By:
- Publication type:
- Article
A C<sup>0</sup> interior penalty discontinuous Galerkin Method for fourth‐order total variation flow. II: Existence and uniqueness.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 4, p. 1477, doi. 10.1002/num.22365
- By:
- Publication type:
- Article
Adaptive operator splitting finite element method for Allen–Cahn equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 3, p. 1290, doi. 10.1002/num.22350
- By:
- Publication type:
- Article
A new non-augmented and momentum-conserving fully-mixed finite element method for a coupled flow-transport problem.
- Published in:
- Calcolo, 2022, v. 59, n. 1, p. 1, doi. 10.1007/s10092-021-00451-4
- By:
- Publication type:
- Article
Harnack inequality for singular fully nonlinear operators and some existence results.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 39, n. 3/4, p. 557, doi. 10.1007/s00526-010-0325-3
- By:
- Publication type:
- Article
Condition Assessment Approach of Hydraulic Brake for Large Crane Based on State Estimation Algorithm.
- Published in:
- Wireless Personal Communications, 2018, v. 103, n. 1, p. 195, doi. 10.1007/s11277-018-5435-9
- By:
- Publication type:
- Article
A Novel NN-Predistorter Learning Method for Nonlinear HPA.
- Published in:
- Wireless Personal Communications, 2012, v. 63, n. 2, p. 469, doi. 10.1007/s11277-010-0144-z
- By:
- Publication type:
- Article
On a representation of fully nonlinear elliptic operators in terms of pure second order derivatives and its applications.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 1, p. 1, doi. 10.1007/s10958-011-0445-0
- By:
- Publication type:
- Article
Singular perturbations of some nonlinear problems.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 176, n. 6, p. 828, doi. 10.1007/s10958-011-0439-y
- By:
- Publication type:
- Article
On perturbations of abstract fractional differential equations by nonlinear operators.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 170, n. 3, p. 306, doi. 10.1007/s10958-010-0087-7
- By:
- Publication type:
- Article
Homogenization of nonlinear parabolic equations with hysteresis.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2020, v. 100, n. 10, p. 1, doi. 10.1002/zamm.201900323
- By:
- Publication type:
- Article
Convergence of solutions to history‐dependent variational‐hemivariational inequalities.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2019, v. 99, n. 7, p. N.PAG, doi. 10.1002/zamm.201800292
- By:
- Publication type:
- Article
RELATIVE MODEL OF THE LOGICAL ENTROPY OF SUB-σΘ-ALGEBRAS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 1, p. 13, doi. 10.22103/jmmr.2023.19947.1304
- By:
- Publication type:
- Article
BIFURCATION OF BIG PERIODIC ORBITS THROUGH SYMMETRIC HOMOCLINICS, APPLICATION TO DUFFING EQUATION.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 1, p. 1, doi. 10.22103/jmmr.2023.20343.1349
- By:
- Publication type:
- Article
AN APPROACH TO CHANGE THE TOPOLOGY OF A TOPOLOGICAL SPACE WITH THE HELP OF ITS CLOSED SETS IN THE PRESENCE OF GRILLS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2021, v. 10, n. 2, p. 9, doi. 10.22103/jmmrc.2021.17094.1132
- By:
- Publication type:
- Article
Discrete Fixed Points: Models, Complexities, and Applications.
- Published in:
- Mathematics of Operations Research, 2011, v. 36, n. 4, p. 636, doi. 10.1287/moor.1110.0511
- By:
- Publication type:
- Article
A FURTHER EXTENSION OF THE KKMS THEOREM.
- Published in:
- Mathematics of Operations Research, 2000, v. 25, n. 4, p. 539, doi. 10.1287/moor.25.4.539.12117
- By:
- Publication type:
- Article
Gauge-Invariant Lagrangian Formulations for Mixed-Symmetry Higher-Spin Bosonic Fields in AdS Spaces.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 12, p. 495, doi. 10.3390/universe9120495
- By:
- Publication type:
- Article
A HYBRID ALGORITHM FOR THE COMPUTATION OF FIXED POINTS.
- Published in:
- Management Science, 1976, v. 22, n. 5, p. 606, doi. 10.1287/mnsc.22.5.606
- By:
- Publication type:
- Article
Multivariate approximation in φ-variation for nonlinear integral operators via summability methods.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 1, p. 277, doi. 10.3906/mat-2109-77
- By:
- Publication type:
- Article
On Lyapunov-type inequalities for (n + 1)st order nonlinear differential equations with the antiperiodic boundary conditions.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 6, p. 2614, doi. 10.3906/mat-2006-24
- By:
- Publication type:
- Article
On radial solutions for Monge-Ampère equations.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 4, p. 1590, doi. 10.3906/mat-1708-44
- By:
- Publication type:
- Article
Fixed point theory in WC-Banach algebras.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 2, p. 283, doi. 10.3906/mat-1504-42
- By:
- Publication type:
- Article
Direct and inverse theorems for the Bézier variant of certain summation-integral type operators.
- Published in:
- Turkish Journal of Mathematics, 2010, v. 34, n. 2, p. 221, doi. 10.3906/mat-0810-7
- By:
- Publication type:
- Article
Strong Convergence Theorems by an Extragradient Method for Solving Variational Inequalities and Equilibrium Problems in a Hilbert Space.
- Published in:
- Turkish Journal of Mathematics, 2009, v. 33, n. 1, p. 85
- By:
- Publication type:
- Article
Some Random Fixed Point Theorems for Non-Self Nonexpansive Random Operators.
- Published in:
- Turkish Journal of Mathematics, 2006, v. 30, n. 4, p. 359
- By:
- Publication type:
- Article
HÖOLDER-TYPE SPACES, SINGULAR OPERATORS, AND FIXED POINT THEOREMS.
- Published in:
- Fixed Point Theory, 2021, v. 22, n. 1, p. 31, doi. 10.24193/fpt-ro.2021.1.03
- By:
- Publication type:
- Article
NONLINEAR CONTRACTION AND FUZZY COMPACT OPERATOR IN FUZZY BANACH ALGEBRAS.
- Published in:
- Fixed Point Theory, 2019, v. 20, n. 1, p. 289, doi. 10.24193/fpt-ro.2019.1.19
- By:
- Publication type:
- Article
POSITIVE SOLUTIONS FOR A SYSTEM OF <sub>p</sub>-LAPLACIAN BOUNDARY VALUE PROBLEMS.
- Published in:
- Fixed Point Theory, 2018, v. 19, n. 2, p. 823, doi. 10.24193/fpt-ro.2018.2.60
- By:
- Publication type:
- Article
ON THE CLASS OF RELATIVELY WEAKLY DEMICOMPACT NONLINEAR OPERATORS.
- Published in:
- Fixed Point Theory, 2018, v. 19, n. 2, p. 625, doi. 10.24193/fpt-ro.2018.2.49
- By:
- Publication type:
- Article
ANSWER TO KIRK-SHAHZAD'S QUESTION ON ZHANG-JIANG'S FIXED POINT THEOREM.
- Published in:
- Fixed Point Theory, 2018, v. 19, n. 1, p. 179, doi. 10.24193/fpt-ro.2018.1.13
- By:
- Publication type:
- Article
A NOTE ON KUHLMANN'S FIXED POINT THEOREMS.
- Published in:
- Fixed Point Theory, 2017, v. 18, n. 2, p. 565, doi. 10.24193/fpt-ro.2017.2.44
- By:
- Publication type:
- Article
The Schröder equation and its solutions of uniformly regular variation with respect to a given function.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 5, p. 784, doi. 10.1080/10236198.2017.1351559
- By:
- Publication type:
- Article
Two applications of Brouwer’s fixed point theorem: in insurance and in biology models.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 6, p. 727, doi. 10.1080/10236198.2015.1134519
- By:
- Publication type:
- Article
Conditional cubic stochastic operator.
- Published in:
- Journal of Difference Equations & Applications, 2015, v. 21, n. 12, p. 1163, doi. 10.1080/10236198.2015.1062481
- By:
- Publication type:
- Article
G,μ )-quadratic stochastic operators.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 8, p. 1258, doi. 10.1080/10236198.2014.906591
- By:
- Publication type:
- Article
Periodic and asymptotically periodic solutions of systems of nonlinear difference equations with infinite delay.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 12, p. 1927, doi. 10.1080/10236198.2013.791688
- By:
- Publication type:
- Article
A note on minimal sets of periods for cofrontier maps.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 7, p. 1213, doi. 10.1080/10236198.2012.757011
- By:
- Publication type:
- Article
Sturm–Liouville operators on time scales.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 11, p. 1875, doi. 10.1080/10236198.2011.600310
- By:
- Publication type:
- Article
Renormalization in one-dimensional dynamics.
- Published in:
- Journal of Difference Equations & Applications, 2011, v. 17, n. 8, p. 1185, doi. 10.1080/10236190902998016
- By:
- Publication type:
- Article
Application of the Continuous Method for Solving Operator Equations to the Approximate Solution to the Amplitude–Phase Problem.
- Published in:
- Technical Physics, 2024, v. 69, n. 8, p. 2209, doi. 10.1134/S1063784224700567
- By:
- Publication type:
- Article
On an Iterative Method of Solving Direct and Inverse Problems for Parabolic Equations.
- Published in:
- Technical Physics, 2023, v. 68, n. 9, p. 250, doi. 10.1134/S1063784223700160
- By:
- Publication type:
- Article